Prolongations, Suspensions and Telescopes

Autor: Fernández Cestau, Jaime Martín; Hernández Paricio, Luis JavierRivas Rodríguez, María Teresa

Tipo de documento: Artículo de revista

Revista: Applied Categorical Structures. ISSN: 0927-2852. Año: 2017. Número: 1. Volumen: 5. Páginas: 709-745.

doi 10.1007/s10485-016-9427-1Texto completo open access 

CIRC: GRUPO A

Referencias:

  • Agarwal, R.P., Lakshmikantham, V., (1993) Uniqueness and Nonuniqueness Criteria for Ordinary Differential Equations, , World Scientific Publishers, Singapore
  • Bhatia, N.P., Szegö, G.P., (1970) Stability Theory of Dynamical Systems, , Springer, Berlin
  • Ball, J.M., Continuity Properties and Global Attractors of Generalized Semi-flows and the Navier-Stokes Equations (1997) Journal of Nonlinear Science, 7 (5), pp. 475-502
  • Birkhoff, G.D., Dynamical Systems (1927) Amer. Math. Soc. Coll. Publ, p. 9
  • Dubuc, E.J., Kan Extensions in Enriched Category Theory. Lecture Notes in Mathematics, vol. 145 (1970) Springer
  • Dugundji, J., (1966) Topology, , Allyn and Bacon Inc., Boston
  • Engelking, R., (1989) General topology. Sigma Series in Pure Mathematics, vol. 6, , Heldelmann, Berlin
  • Extremiana, J.I., Hernández, L.J., Rivas, M.T., An Approach to Dynamical Systems using Exterior Spaces (2010) Contribuciones científicas en honor de Mirian Andrés Gómez, , Serv. de Publ. Univ. de La Rioja, Logroño
  • Filippov, A.F., (1988) Differential Equations with Discontinuous Right-Hand Sides, , Kluwer Acad. Publish., Dordrecht
  • García-Calcines, J.M., Hernández, L.J., Rivas, M.T., Limit and end functors of dynamical systems via exterior spaces (2013) Bulletin of the Belgium Math. Soc.- Simon Stevin, 20 (5), pp. 937-959
  • García-Calcines, J.M., Hernández, L.J., Rivas, M.T., A completion construction for continuous dynamical systems (2014) Topological methods in nonlinear analysis, 44 (2), pp. 497-526
  • Haddad, W.M., Nersesov, S.G., Du, L., Finite-Time stability for Time-Varying nonlinear dynamical systems (2009) Advances in nonlinear analysis: Theory methods and applications, pp. 139–150. Cambridge Scientific Publishers
  • Hector, G., Hirsch, U., (1981) Introduction to the Geometry of Foliations, , Foliations of codimension one, F Vieweg and Sohn
  • Hu, J., Li, W., (2005) Theory of Ordinary Differential Equations, , Existence: Uniqueness and Stability. Publications of Department of Mathematics. The Hong Kong University of Science and Technology
  • Kelly, G.M., Basic concepts on enriched category theory (2005) Reprints in Theory and Applications of Categories, no, p. 10
  • Mac Lane, S., Moerdijk, I., Sheaves in geometry and logic: a first introduction to topos theory (1992) Springer
  • Megrelishvili, M., Schröder, L., Globalization of confluent partial actions on topological and metric spaces (2004) Topology and Applications, 145, pp. 119-145
  • Ergodic solenoids and generalized currents, , Muñoz, V., Pérez Marco, R
  • Morón, M.A., Ruiz del Portal, F.R., A note about the shape of attractors of discrete semidynamical systems (2006) Proc. Amer. Math. Soc., 134 (7), pp. 2165-2167
  • Morón, M.A., Sánchez-Gabites, J.J., Sanjurjo, J.M.R., Topology and dynamics of unstable attractors (2007) Fund. Math., 197, pp. 239-252
  • Poincaré, J.H., Mémoire sur les courbes définies par les équations différentielles (1886) I. J. Math. Pures Appl., 3. série 7, 375–422 (1881)
  • II. 8, 251–286 (1882)
  • III. 4. série 1, 167-244 (1885), 4 (2), pp. 151-217
  • Poincaré, J.H., (1892) Les méthodes nouvelles de la mécanique céleste. Vol. 1,2,3, , Gauthier-Villars et fils, Paris
  • Porter, T., Proper homotopy, theory (1995) Handbook of algebraic topology, pp. 127–167. Elsevier, Chapter, p. 3
  • Ruelle, D., Elements of differentiable dynamics and bifurcation theory (2014) Elsevier
  • Sanjurjo, J.M., Stability, attraction and shape: a topological study of flows (2011) Lecture Notes in Nonlinear Analysis, 12, pp. 93-122